# SDR AALA2018122649006

- Difficulty date: December 22, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 58,353 hours, 23,688 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Condition: Faulted
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  THE PILOT REPORTED A RUNAWAY STABILIZER TRIM CONDITION.   AN EMERGENCY WAS DECLARED, RETURNED TO DEPARTURE, AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE ELECTRIC TRIM RELAY R-64.  OPS CHECKED IAW AMM 22-11-81.
